Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 97, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 18, 2025, 6:09 PM CDT for Ellis County, Woodward County, Oklahoma. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 6:09 PM CDT (23:09 UTC)
- Expired
- May 18, 2025, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Ellis County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 132 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 6:11 PM CDT | HAIL 4 | 3 Nw Harmon, OK | Delayed report. Report from mPING: Grapefruit (4.00 in.). |
| May 18, 6:15 PM CDT | HAIL 4 | 1 Ne Arnett, OK | X Post with photo. |
| May 18, 6:18 PM CDT | HAIL 3.06 | 7 N Harmon, OK | Photo on X with Calipers. Time is radar estimate. |
| May 18, 6:28 PM CDT | HAIL 2.75 | 7 S Fargo, OK | Report from mPING: Baseball (2.75 in.). |
| May 18, 6:32 PM CDT | HAIL 3 | 7 N Harmon, OK | Report from mPING: Tea Cup (3.00 in.). |
| May 18, 6:42 PM CDT | HAIL 1 | 6 Se Woodward, OK | Delayed report. Report from mPING: Quarter (1.00 in.). |
| May 18, 6:42 PM CDT | HAIL 2.75 | 7 Se Fargo, OK | Report from mPING: Baseball (2.75 in.). |
| May 18, 6:45 PM CDT | HAIL 3 | 6 Se Fargo, OK | X post with Photo. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:38 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
338
WFUS54 KOUN 182309
TOROUN
OKC045-153-190000-
/O.NEW.KOUN.TO.W.0097.250518T2309Z-250519T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
609 PM CDT Sun May 18 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Ellis County in northwestern Oklahoma...
Southwestern Woodward County in northwestern Oklahoma...
* Until 700 PM CDT.
* At 609 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Arnett, moving east at 25 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Sharon and Harmon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3639 9935 3617 9923 3616 9938 3614 9938
3610 9975 3623 9978
TIME...MOT...LOC 2309Z 248DEG 21KT 3616 9970
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Bunker4 follow-up statements
558
WWUS54 KOUN 182314
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
614 PM CDT Sun May 18 2025
OKC045-153-190000-
/O.CON.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Ellis OK-Woodward OK-
614 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ELLIS AND SOUTHWESTERN WOODWARD COUNTIES...
At 614 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles west of Harmon, moving east at 25 mph.
HAZARD...Tornado and grapefruit size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sharon and Harmon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3639 9935 3617 9923 3616 9938 3614 9938
3610 9975 3623 9978
TIME...MOT...LOC 2314Z 248DEG 21KT 3617 9967
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.50 IN
$$
Bunker175
WWUS54 KOUN 182328
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
628 PM CDT Sun May 18 2025
OKC045-153-190000-
/O.CON.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Ellis OK-Woodward OK-
628 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ELLIS AND SOUTHWESTERN WOODWARD COUNTIES...
At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Harmon, moving northeast at 25 mph.
HAZARD...Tornado and grapefruit size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3619 9924 3618 9965 3626 9969 3639 9935
TIME...MOT...LOC 2328Z 238DEG 21KT 3624 9960
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.50 IN
$$
Bunker143
WWUS54 KOUN 182342
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
642 PM CDT Sun May 18 2025
OKC045-182351-
/O.CAN.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Ellis OK-
642 PM CDT Sun May 18 2025
...THE TORNADO WARNING FOR CENTRAL ELLIS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3626 9928 3621 9951 3630 9959 3639 9935
TIME...MOT...LOC 2341Z 243DEG 22KT 3629 9951
$$
OKC153-190000-
/O.CON.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/
Woodward OK-
642 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN WOODWARD COUNTY...
At 641 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Fargo, moving northeast at 25 mph.
HAZARD...Tornado and three inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3626 9928 3621 9951 3630 9959 3639 9935
TIME...MOT...LOC 2341Z 243DEG 22KT 3629 9951
TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
$$
Bunker894 WWUS54 KOUN 182357 SVSOUN Severe Weather Statement National Weather Service Norman OK 657 PM CDT Sun May 18 2025 OKC153-190007- /O.EXP.KOUN.TO.W.0097.000000T0000Z-250519T0000Z/ Woodward OK- 657 PM CDT Sun May 18 2025 ...THE TORNADO WARNING FOR SOUTHWESTERN WOODWARD COUNTY WILL EXPIRE AT 700 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. LAT...LON 3626 9928 3621 9951 3630 9959 3639 9935 TIME...MOT...LOC 2357Z 248DEG 21KT 3632 9941 $$ Bunker
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 2:02 PM CDT, 4 hours 7 minutes earlier. Its key messages:
- Updated at 201 PM CDT Sun May 18 2025
- Severe weather is expected Today and Monday, with significant tornadoes possible.
- Shower/storm chances return end of the week.
Area forecast discussion, May 18, 2:02 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Norman OK 202 PM CDT Sun May 18 2025 ...New NEAR TERM, SHORT TERM... .KEY MESSAGES... Updated at 201 PM CDT Sun May 18 2025 - Severe weather is expected Today and Monday, with significant tornadoes possible. - Shower/storm chances return end of the week. && .NEAR TERM... (Rest of today and tonight) Issued at 201 PM CDT Sun May 18 2025 Severe weather is possible across our forecast area through the evening hours. The main upper wave/trough of this system will remain to our west over the Colorado Rockies. Meanwhile down in the lower levels are two surface boundaries: an advancing dryline across the Southern High Plains and a warm front lifting from northern Oklahoma into Kansas. All of our forecast area is within the warm and moist/muggy sector of these surface boundaries with lower 70s dewpoints creeping well into northern Oklahoma while steepening mid- level lapse rates will result in up to strong instability during diurnal heating hours. The deep-layer shear will be sufficient for organized supercell development while an strong veering low-level jet increasing after sundown could maintain storm organization and the tornado potential through the evening hours. Convection may start to initiate off the dryline late this afternoon as it approaches western Oklahoma. Although several HRRR runs keep the most of the storm cells tracking east-northeast across northern Oklahoma, other CAMS solutions develop convection more widespread across western Oklahoma and adjacent western north Texas. Should any of these storms track into central Oklahoma this evening into slightly less unstable air, they could remain severe and organized especially with the low-level jet firing up. In addition to the potential of surface-based dryline convection, there could be additional elevated convection across our southern CWA through tonight as the main wave ejects a few shortwaves downstream through the mid-levels. However, the severe risk would decrease after midnight into the early Monday morning hours. Overall storm POPs through this evening are 30-50% but should any develop much of the ingredients will be in place to become severe and capable of producing supercells with all severe hazards possible: large hail, damaging wind gusts, and a few tornados. Stratus across northwest Oklahoma where dryline convection may initiate is expected to gradually erode this afternoon for heating to enhance instability and surface mixing but should it not could be an inhibitor. Although the Central Plains of Kansas will have the overall highest risk from this system, some of that Moderate risk may spill into far northern Oklahoma. Both our northern and western CWA will have the highest severe and tornado risks through this evening. && .SHORT TERM... (Monday through Tuesday night) Issued at 201 PM CDT Sun May 18 2025 A severe risk again across much of our CWA for Monday until this system starts to exit to the east Monday night as the cold front pushes through. Not expecting the dryline to diurnally retreat Sunday night but remain stretched across western Oklahoma into western north Texas on Monday and perhaps punch closer into central Oklahoma during the afternoon. As a result, the severe risk will be highest across the eastern half of our CWA where the moist and strong unstable air will be in place with less severe risk across the western half of our CWA behind the dryline. This will be dependent on where the dryline ends up during the afternoon. Convection may again initiate off the dryline Monday afternoon with all the ingredients still there for supercells producing all hazards in areas along and east of the dryline into the evening hours. The upper troughs axis and cold front starts advancing during the evening and overnight with POPs entirely out of our area by early Tuesday morning. The upper trough exits Tuesday with a drier air mass coming down off the Central Plains. We'll see our first full day of Sun on Tuesday and climatically normal temperatures with highs in the lower to mid 80s. && .LONG TERM... (Wednesday through Saturday) Issued at 222 AM CDT Sun May 18 2025 Models shows drier air moving into the region behind the fronts which will lead to a dry forecast Wednesday and Thursday. The cooler temperatures will also continue the middle part of the week with highs remaining in the 70s/80s. Models show low rain chances returning late Thursday/Friday and could continue into next weekend. Temperatures are also expected to warm back into the 80s and 90s towards the end of the week. && .AVIATION... (18Z TAFS) Issued at 1205 PM CDT Sun May 18 2025 MVFR stratus appears fairly persistent, but may see some lifting and/or clearing this afternoon at places. Severe storms will be possible across the forecast area this afternoon and evening, with the highest chances across northern Oklahoma and near the Red River (lower chances through central Oklahoma). Stratus looks to redevelop briefly across parts of eastern / central Oklahoma tomorrow morning. Southerly winds will remain gusty through most of the TAF period. Day && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 84 58 81 / 40 30 30 0 Hobart OK 65 89 56 82 / 10 10 10 0 Wichita Falls TX 70 90 60 83 / 30 30 10 0 Gage OK 55 88 50 82 / 0 0 10 0 Ponca City OK 66 83 55 79 / 40 40 50 0 Durant OK 70 83 64 81 / 40 70 40 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && NEAR TERM...68 SHORT TERM...68 LONG TERM....25 AVIATION...14
In the hours before
Local storm report, May 18, 5:47 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
547 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Hail 1 E Arnett 36.14N 99.76W
05/18/2025 E3.50 Inch Ellis OK Public
Report from mPING: Baseball++ (3.50 in.).
&&
AZLocal storm report, May 18, 5:50 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
550 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM Hail 6 W Arnett 36.14N 99.88W
05/18/2025 M3.91 Inch Ellis OK Broadcast Media
&&
AZLocal storm report, May 18, 5:51 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
551 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Hail 2 E Rosston 36.81N 99.89W
05/18/2025 E2.75 Inch Harper OK Public
Report from mPING: Baseball (2.75 in.).
&&
AZLocal storm report, May 18, 5:59 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
559 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Hail 4 W Harmon 36.14N 99.64W
05/18/2025 E1.75 Inch Ellis OK Public
Report from mPING: Golf Ball (1.75 in.).
&&
AZLocal storm report, May 18, 6:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
605 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Tstm Wnd Gst 8 WSW Arnett 36.09N 99.90W
05/18/2025 M62 MPH Ellis OK Mesonet
&&
AZLocal storm report, May 18, 6:07 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
607 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM Hail 5 E Arnett 36.16N 99.69W
05/18/2025 E1.50 Inch Ellis OK Public
Report from mPING: Ping Pong Ball (1.50
in.), Time is radar estimate.
&&
AZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:01 PM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 17, 7:03 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 42 min |
| May 17, 7:05 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 25 min |
| May 17, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall, Pontotoc | 52 min |
| May 17, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 40 min |
| May 17, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 48 min |
| May 17, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 49 min |
| May 17, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 33 min |
| May 17, 8:45 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 17, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 39 min |
| May 17, 9:25 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 35 min |
| May 17, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 31 min |
| May 17, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 13 min |
| May 17, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 46 min |
| May 17, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 28 min |
| May 17, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 52 min |
| May 17, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 46 min |
| May 17, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 44 min |
| May 17, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| May 17, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 44 min |
| May 17, 11:24 PM CDT | Special Weather Statement | OUN | Payne | 36 min |
| May 17, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 49 min |
| May 17, 11:28 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 2 hr |
| May 17, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 37 min |
| May 17, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 44 min |
| May 17, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 17 min |
| May 18, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 47 min |
| May 18, 12:27 AM CDT | Special Weather Statement | OUN | Payne | 33 min |
| May 18, 12:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| May 18, 1:18 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 27 min |
| May 18, 1:28 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 32 min |
| May 18, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 38 min |
| May 18, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 48 min |
| May 18, 2:58 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 47 min |
| May 18, 4:45 PM CDT | Special Weather Statement | OUN | Ellis | 45 min |
| May 18, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 52 min |
| May 18, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 48 min |
| May 18, 5:09 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 36 min |
| May 18, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 24 min |
| May 18, 5:40 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 35 min |
| May 18, 6:34 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 41 min |
| May 18, 6:59 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.